Alert archive / Tennessee / Tornado Warnings in 2009

Tornado Warning 26, NWS Morristown, TN

June 11, 2009Bledsoe County, Tennessee

NWS Morristown, TN issued this tornado warning at Jun 11, 2009, 9:53 PM CDT for Bledsoe County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2009, 9:53 PM CDT (02:53 UTC)
Expired
Jun 11, 2009, 10:30 PM CDT
In force
37 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

County Bledsoe County, TN

The radar

The Northeast Alabama radar (KHTX), 96 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 8:18 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2009-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2096 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2009-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2096 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
896 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMRX 120253
TORMRX
TNC007-120330-
/O.NEW.KMRX.TO.W.0026.090612T0253Z-090612T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
953 PM CDT THU JUN 11 2009

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* TORNADO WARNING FOR...
  BLEDSOE COUNTY IN EAST TENNESSEE...
  THIS INCLUDES THE CITY OF PIKEVILLE...

* UNTIL 1030 PM CDT

* AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES WEST OF
  PIKEVILLE...OR 6 MILES SOUTH OF SPENCER...MOVING SOUTHEAST AT 20
  MPH.

* THE TORNADO WILL BE NEAR...
  6 MILES SOUTHWEST OF PIKEVILLE BY 1030 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HAIL
OF 3/4 INCH DIAMETER OR LARGER AND DESTRUCTIVE OUTFLOW WINDS IN
EXCESS OF 50 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3566 8535 3569 8531 3559 8510 3537 8523
      3544 8534 3549 8539 3550 8541 3553 8541
      3554 8543 3557 8544
TIME...MOT...LOC 0253Z 304DEG 20KT 3565 8547

$$

TD
1 follow-up statement
000 
WWUS54 KMRX 120313
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1013 PM CDT THU JUN 11 2009

TNC007-120330-
/O.CON.KMRX.TO.W.0026.000000T0000Z-090612T0330Z/
BLEDSOE TN-
1013 PM CDT THU JUN 11 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR BLEDSOE
COUNTY...

AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR OLD CUMBERLAND...
OR 8 MILES WEST OF PIKEVILLE...MOVING SOUTHEAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  PIKEVILLE BY 1025 PM CDT...
  BRAYTON BY 1030 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HAIL
OF 3/4 INCH OR LARGER...AND DESTRUCTIVE OUTFLOW WINDS IN EXCESS OF 50
MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR A STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
STRUCTURE IN AN INTERIOR HALLWAY...ROOM OR CLOSET. USE BLANKETS OR
PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3568 8532 3561 8514 3559 8510 3557 8511
      3541 8520 3552 8541 3553 8541 3554 8543
      3557 8544
TIME...MOT...LOC 0313Z 300DEG 23KT 3559 8533

$$

TD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Jun 11, 8:30 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 11, 8:30 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
930 PM EDT THU JUN 11 2009

.DISCUSSION...CHANGE OF PLANS AS MCS OVER KY MOVING SOUTHEAST-ISH
INTO AREA OF STRONG SHEAR AND LOW DP DEP AND STRENGTHENING. NEW TOR
WATCH ISSUED AND SO WILL UP DATE ZONES TO ADD HEADLINES AND SEVERE
WORDING.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN   69  87  68  87  68 /  40  50  20  40  20
KNOXVILLE AIRPORT, TN     68  84  66  85  67 /  50  40  20  40  30
OAK RIDGE, TN             67  84  66  85  67 /  40  40  20  40  20
TRI CITIES AIRPORT, TN    64  81  63  83  63 /  60  40  20  40  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

BB
Hazardous weather outlook, Jun 11, 4:07 AM CDT, 17 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
507 AM EDT THU JUN 11 2009

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-120915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
507 AM EDT THU JUN 11 2009 /407 AM CDT THU JUN 11 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP...MAINLY THIS AFTERNOON AND
LINGER THROUGHOUT THE EVENING...AS A COLD FRONT SAGS SLOWLY SOUTH.
A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY THIS
AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS OF
50 MPH OR MORE AND HAIL OF PENNY SIZE OR LARGER. BRIEF LOCALLY
HEAVY RAINS COULD OCCUR WITH THE STRONGEST STORMS...WITH FREQUENT
DEADLY LIGHTNING STRIKES IN AND NEAR ALL STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WEAK COLD FRONT WILL LINGER ACROSS THE REGION FRIDAY INTO
SATURDAY...HELPING SCATTERED THUNDERSTORMS TO CONTINUE. AN UPPER
LEVEL DISTURBANCE ON SUNDAY WILL ALSO PRODUCE MORE SHOWERS AND
SCATTERED THUNDERSTORMS.

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON AND EVENING...FROM FRIDAY THROUGH SUNDAY. THE MAIN THREATS
WILL BE DAMAGING DOWNBURSTS WINDS OF 50 MPH OR HIGHER AND LARGE
HAIL. LOCALLY HEAVY RAINS IN EXCESS OF ONE INCH WILL ALSO OCCUR
WITH THE STRONGER STORMS...AND FREQUENT DEADLY LIGHTNING STRIKES IN
AND NEAR ANY THUNDERSTORMS.

A RIDGE OF HIGH PRESSURE WILL BUILD EASTWARD FROM THE SOUTHERN
PLAINS MONDAY THROUGH WEDNESDAY. THIS SHOULD DECREASE THE CHANCES
OF THUNDERSTORMS FOR EARLY NEXT WEEK...WITH MAINLY ISOLATED
AFTERNOON AND EVENING STORMS DEVELOPING DURING THE HEAT OF THE DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND POSSIBLY AGAIN FRIDAY
AND SATURDAY.

TT/TG

In the hours before

Local storm report, Jun 11, 4:00 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
500 PM EDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     GATE CITY               36.64N 82.58W
06/11/2009                   SCOTT              VA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN COUNTYWIDE.

&&
Local storm report, Jun 11, 4:30 PM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
530 PM EDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     ABINGDON                36.71N 81.97W
06/11/2009                   WASHINGTON         VA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN COUNTYWIDE.

&&
Local storm report, Jun 11, 4:39 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
539 PM EDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     LEBANON                 36.90N 82.08W
06/11/2009                   RUSSELL            VA   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

&&
Local storm report, Jun 11, 5:14 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
614 PM EDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
06/11/2009                   SEQUATCHIE         TN   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN.

1235 PM     TSTM WND DMG     4 ESE DUNLAP            35.35N 85.32W
06/11/2009                   SEQUATCHIE         TN   AMATEUR RADIO

            FEW TREES DOWN.

1240 PM     TSTM WND DMG     CHATTANOOGA             35.07N 85.26W
06/11/2009                   HAMILTON           TN   PUBLIC

            NUMEROUS TREES AND POWER LINES DOWN.

1251 PM     TSTM WND GST     CHATTANOOGA             35.07N 85.26W
06/11/2009  M63.00 MPH       HAMILTON           TN   ASOS

1255 PM     TSTM WND DMG     CHATTANOOGA             35.07N 85.26W
06/11/2009                   HAMILTON           TN   PUBLIC

            TREE DOWN ON HOME IN THE BRAINERD AREA.

0100 PM     TSTM WND DMG     SPRING CITY             35.69N 84.86W
06/11/2009                   RHEA               TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

0100 PM     TSTM WND DMG     1 W SUNBRIGHT           36.24N 84.69W
06/11/2009                   MORGAN             TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

0114 PM     TSTM WND DMG     4 WNW KINGSTON          35.89N 84.58W
06/11/2009                   ROANE              TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

0115 PM     HAIL             CLEVELAND               35.18N 84.87W
06/11/2009  E0.75 INCH       BRADLEY            TN   AMATEUR RADIO

0120 PM     TSTM WND DMG     HARRIMAN                35.93N 84.56W
06/11/2009                   ROANE              TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN COUNTYWIDE.

0123 PM     TSTM WND DMG     OLIVER SPRINGS          36.04N 84.34W
06/11/2009                   ROANE              TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

0125 PM     TSTM WND DMG     DECATUR                 35.53N 84.79W
06/11/2009                   MEIGS              TN   LAW ENFORCEMENT

            ONE TREE DOWN.

0125 PM     TSTM WND DMG     CLEVELAND               35.18N 84.87W
06/11/2009                   BRADLEY            TN   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0130 PM     TSTM WND DMG     BENTON                  35.18N 84.65W
06/11/2009                   POLK               TN   PUBLIC

            NUMEROUS TREES DOWN AND DAMAGE TO A CAR.

0130 PM     TSTM WND DMG     ATHENS                  35.45N 84.60W
06/11/2009                   MCMINN             TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

0215 PM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
06/11/2009                   KNOX               TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN COUNTYWIDE.

0220 PM     TSTM WND DMG     MARYVILLE               35.75N 83.97W
06/11/2009                   BLOUNT             TN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE.

0220 PM     TSTM WND DMG     LUTTRELL                36.21N 83.74W
06/11/2009                   UNION              TN   LAW ENFORCEMENT

            SVERAL TREES AND POWER LINES DOWN.

0230 PM     TSTM WND DMG     WALLAND                 35.73N 83.82W
06/11/2009                   BLOUNT             TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN THE EASTERN HALF OF THE COUNTY.

0245 PM     TSTM WND DMG     MURPHY                  35.09N 84.03W
06/11/2009                   CHEROKEE           NC   TRAINED SPOTTER

            SEVERAL TREES DOWN.

0255 PM     TSTM WND DMG     6 ENE TAZEWELL          36.49N 83.48W
06/11/2009                   CLAIBORNE          TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

0255 PM     HAIL             MORRISTOWN              36.21N 83.30W
06/11/2009  E0.75 INCH       HAMBLEN            TN   NWS EMPLOYEE

            KIDWELLS RIDGE RD.

0255 PM     TSTM WND GST     MORRISTOWN              36.21N 83.30W
06/11/2009  E60.00 MPH       HAMBLEN            TN   NWS EMPLOYEE

0310 PM     TSTM WND GST     BYBEE                   36.04N 83.18W
06/11/2009  E60.00 MPH       COCKE              TN   AMATEUR RADIO

0315 PM     TSTM WND DMG     NEWPORT                 35.96N 83.19W
06/11/2009                   COCKE              TN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE.

0330 PM     TSTM WND DMG     GREENEVILLE             36.17N 82.82W
06/11/2009                   GREENE             TN   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE.

0336 PM     HAIL             2 NE ERWIN              36.17N 82.39W
06/11/2009  E0.88 INCH       UNICOI             TN   AMATEUR RADIO

0340 PM     TSTM WND DMG     BEAN STATION            36.34N 83.28W
06/11/2009                   GRAINGER           TN   AMATEUR RADIO

            ONE TREE DOWN AND DAMAGE TO METAL STORAGE BUILDING.

0400 PM     TSTM WND DMG     JOHNSON CITY            36.33N 82.37W
06/11/2009                   WASHINGTON         TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN FROM SOUTH OF JONESBORO TO JOHNSON
            CITY.

0415 PM     TSTM WND DMG     BLOUNTVILLE             36.53N 82.33W
06/11/2009                   SULLIVAN           TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN COUNTYWIDE.

0420 PM     TSTM WND DMG     GATE CITY               36.64N 82.58W
06/11/2009                   SCOTT              VA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN COUNTYWIDE.

0420 PM     TSTM WND DMG     ELIZABETHTON            36.34N 82.23W
06/11/2009                   CARTER             TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN.

0445 PM     TSTM WND DMG     ABINGDON                36.71N 81.97W
06/11/2009                   WASHINGTON         VA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN COUNTYWIDE.

0500 PM     TSTM WND DMG     LEBANON                 36.90N 82.08W
06/11/2009                   RUSSELL            VA   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

&&
Local storm report, Jun 11, 5:51 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
651 PM EDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     POUND                   37.12N 82.61W
06/11/2009                   WISE               VA   LAW ENFORCEMENT

            TREE DOWN NEAR RED ONION PRISON. REPORTED BY DISPATCHER.

&&
Special weather statement, Jun 11, 9:35 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1035 PM EDT THU JUN 11 2009

TNZ012-013-035-120330-
CAMPBELL-MORGAN-SCOTT-
1035 PM EDT THU JUN 11 2009

...A STRONG THUNDERSTORM WILL BE AFFECTING CAMPBELL...MORGAN AND
SCOTT COUNTIES...

AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF JAMESTOWN...MOVING SOUTHEAST AT
25 MPH.

PEOPLE IN CAMPBELL...MORGAN AND SCOTT COUNTIES...INCLUDING THE CITY
OF HUNTSVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

SUSTAINED WINDS OR GUSTS UP TO 40 TO 50 MPH...HAIL OF PEA TO LESS
THAN PENNY SIZE...AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE
POSSIBLE WITH THIS THUNDERSTORM. ANY FURTHER STRENGTHENING OF THIS
STORM MAY REQUIRE ISSUANCE OF A WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FRIDAY MORNING FOR
CENTRAL ANE EAST TENNESSEE.

DGS

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 10:03 PM CDTSevere Thunderstorm WarningMRXBledsoe27 min
Jun 11, 10:27 PM CDTTornado WarningMRXBledsoe, Hamilton, Rhea36 min
Jun 11, 10:46 PM CDTSevere Thunderstorm WarningMRXMorgan, Scott42 min

Nearby

Tornado Warnings in Tennessee, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.